A REMARK ON DOUBLE SINGULAR INTEGRALS

Access this Article

Author(s)

    • YOSHITOMI Kazushi
    • Department of Mathematics and Information Sciences Tokyo Metropolitan University

Abstract

We improve C. Fefferman’s result on double singular integrals (Studia Math. <b>44</b> (1972), 1-15) by relaxing the regularity condition on the kernels.

Journal

  • Kyushu Journal of Mathematics

    Kyushu Journal of Mathematics 66(2), 429-433, 2012

    Faculty of Mathematics, Kyushu University

Codes

Page Top